# SDR CA990330077

- Difficulty date: March 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Failed
- Location: Nlg Selector
- Stage of operation: NR
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) GEAR SELECTED UP, UNSAFE INDICATION.  VIBRATION.  RETURNED TO TORONTO.  NOSE GEAR SELECTOR VALVE, DOOR SELECTOR VALVE REPLACED.
